# SDR MYWA09078

- Difficulty date: December 7, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-400
- Aircraft serial: 28198
- Aircraft time: 24,143 hours, 23,571 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TRANSCRIBED FROM DMI CONTROL LOG 6940.  AFTER FUELING AIRCRAFT NR 2 TANK QTY INDICATORS AT REFUELING PANEL AND COCKPIT INDICATE QTY 0 AND ERROR CODE 6.1.
